Hi, All, I havent been on in a few days due to these shaky jello legs. I've been trying to hold on until Oct. 10th to see the neurologist. I finally broke down and made an appt to see my PCP today. My legs are tingling, spasming, or whatever, at all times now. I thought it would get better, but now you can visually see the spasms, where as before you couldn't. I look like Im drunk when I walk. I thought it was restless legs because in the past it was at night and would wake me up. Now Im sleeping in a recliner and still having these terrible spasms or whatever they are. My legs feel so heavy, and I keep losing my balance. Has anyone had these problems, and what kind of meds are you taking for them?
HI Rutey and welcome to the freaky world I have nicknamed 'The six sensations': twitches, numbness, vibrating, pins and needles, cramps and spasms....!
I've been having all of the above for about 4 months now but over the last 3 weeks the cramps and spasms and twitching has been relentless and quite painful. Particularly the cramps in my calfes which have been constant now for 3 weeks.
I saw my GP yesterday after my appointment with the ms doc. I've now been prescribed quinine and amitriptaline (think the spellings may be wrong). Only had one dose of each so far but I have been told they should do the trick.
Hope this helps and I hope things calm down a bit, I know how painful these are. Really hope you get some relief soon.
I have had the twitching and jumping going on mostly in my left leg for about a week now, thankfully they are not visible yet, ublike the right fingers, and I can walk without it bothering me most times.
I do find people staring at me until I realize that I've been unconsciously punching myself in the leg in retalliation. *smile*
Annoying for the moment but should hopefully pass witout meds? Haven't had it last longer than a couple weeks myself.
My story is simular to EL18 and im on lyrica 375mg and diazapam and quinine and magnisium tablets. The lyrica has helped keep it under control abit and the diazapam is very helpfull at night.
I was put on amitripiline at first but it had no effect on my pain but helped me sleep a little as the spasms got worse they put me on lyrica.
I really hope you get some help soon. and some meds to ease your pain.
I resemble the Jello legs thing. My doctor looked at me like I have two heads when I described it that way and then patted me on both of them, A**H***! Yes, they feel like you've run miles and feel weak, and jiggly, and buzzy. I hate it! Much worse in the heat. Thank God, our weather changed to Fall this week!
Say hi, to Pooty. My dear, soulmate, Abby just got out her infected fangs extracted, she's in renal failure and has "the Dwindles." I have just a short time to love her up and feel her with me. Quix
Pooty says hello(shes my pot belly pig and best friend excluding my hubby of course, for those that dont know) Ahhhhhh. poor Abby, I lost my himalayan Piewacket 2 years ago with renal failure. My heart goes out to you and your baby.
I saw my pcp today about my jello legs, and because Im seeing my Neurosurgeon on wed the 3rd, and neurologist on the 10th. She decided not to do alot. She upped my neurontin to 300 mg t.i.d. and magnesium 1000 mg. She also wants me to use a cane so I dont fall. NO WAY. Im not using a cane. I neglected to tell yall, Im a geriatric RN.I dont want to look like some old fart.My PCP told me today that docs and nurses are her worst patients to treat. Is the fart word appropriate to use in this forum? Sorry if it offends.DANG, this neurontin makes me a goofball. Does anyone else have that problem, with it?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.